MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1412100-J
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.During the procedure, the ipsilateral limb was unable to be advanced, despite troubleshooting techniques.Physician elected to remove the device and use a new device.The limb was successfully implanted and the case concluded with successful aneurysm exclusion.There was no patient sequelae as result of this event, and as of the date of this report there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the difficulty to advance was found to be anatomy related due to the focal stenosis noted in the distal aortic bifurcation in combination with an oversized ab stent graft.There were no procedure related harms identified and the patient was discharged home stable on the second post-operative day.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7299390
Report Number3008011247-2018-00027
Device Sequence Number956761
Product Code MIH
UDI-Device IdentifierM701TVIL1412100J1
UDI-Public+M701TVIL1412100J1/$$3201201FS10271746A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model NumberTV-IL1412100-J
Device Catalogue NumberTV-IL1412100-J
Device Lot NumberFS102717-46
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB:TV-IL1412120-J; OVATION IX ILIAC LIMB:TV-IL1412120-J; OVATION IX MAIN BODY:TV-AB2380-J
Outcome Attributed to Adverse Event Other;
Patient Age89 YR